Title: New solutions for some time fractional differential equations

Authors: Nasir Taghizadeh; Ahmad Neirameh

Addresses: Faculty of Mathematical Sciences, University of Guilan, P.O. Box 1914, Rasht, Iran ' Faculty of Mathematical Sciences, University of Guilan, P.O. Box 1914, Rasht, Iran; Department of Mathematics, Gonbad kavoos University, P.O. Box 49718-36796, Gonbad, Iran

Abstract: In this present work, the fractional derivatives in the sense of modified Riemann-Liouville derivative and the direct algebraic method are employed for constructing the exact complex solutions of non-linear time-fractional partial differential equations. The power of this manageable method is presented by applying it to several examples.

Keywords: direct algebraic method; exact complex solutions; fractional Klein-Gordon equation; fractional Sharma-Tasso-Olever equation; time fractional differential equations; modified Riemann-Liouville derivative.

DOI: 10.1504/IJCSM.2012.051619

International Journal of Computing Science and Mathematics, 2012 Vol.3 No.4, pp.332 - 340

Available online: 23 Jan 2013 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article